MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 2090
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer's cursor was lagging and occasionally jumping and was unable to make exact selections on the scr een when using finger touch.It was also noted that the touchscreen was unable to be calibrated and that the stylus was completely unable to function.There was no patient involvement.

Brand Name
CARELINK PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25438990
Report Number2182208-2026-33868
Device Sequence Number10039326
Product Code KRG
UDI-Device Identifier00613994175397
UDI-Public(01)00613994175397(11)020327
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090
Device Catalogue Number2090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2067 RADIOFREQUENCY HEAD
Patient SexUnknown